MAUDE Adverse Event Report: GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES CURAPLEX MULTIFUNTION DEFIBRILLATION ELECTRODE; DEFIBRILLATION PADS

GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES CURAPLEX MULTIFUNTION DEFIBRILLATION ELECTRODE; DEFIBRILLATION PADS
Model Number 16384
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted retrospectively as a result of an fda inspection in february of 2021.A corrective action associated with that inspection included a re-review of all complaints and reportability criteria.
 
Event or Problem Description
On (b)(6) 2020, and end user reported that they were using the defib pads during a resuscitation attempt and the pads were" not reading / working on lp15." the connections were inspected, unplugged, and tried again with no reading.Another set of defib pads were used and could not get a reading for those.Very limited information was received from the customer and no samples were returned for investigation, although there were multiple attempts.A serious death or injury was not reported.

Brand Name
CURAPLEX MULTIFUNTION DEFIBRILLATION ELECTRODE
Common Device Name
DEFIBRILLATION PADS
Manufacturer (Section D)
GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES
400 exchange street
buffalo NY 14204
MDR Report Key11641815
Report Number1317188-2021-06684
Device Sequence Number19810520
Product Code MLN
UDI-Device Identifier00815277023931
UDI-Public(01)00815277023931(10)Y040820-10(17)230408
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K080421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2023
Device Model Number16384
Device Lot NumberY040820-10
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1